# SDR ASAA2018041224237

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 24,597 hours, 7,167 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13194
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 31,448 hours, 9,504 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED. RAN CHECKLIST, LIGHT REMAINED ON.  ACFT GROUNDED.  RIGHT AIR CONDITIONING PACK INOPERATIVE.  REPLACED THE RT RAM AIR ACTUATOR. RAN PACK, OPS NORMAL.
